# SDR CA101027005

- Difficulty date: January 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 680CE
- Aircraft time: 879 hours
- Engine: Pwc PW306C
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 99142573
- Condition: Failed
- Location: Stab Trim
- Part time: 996 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SECONDARY TRIM ACTUATOR, PN 9914257-3, SN 0582, REMOVED DUE TO INTERNAL FAILURE IN FLIGHT. INSTALLED O/H UNIT, PN 9914257-4, SN 058, IAW MM.
